Access count of this item: 162

Files in This Item:
File Description SizeFormat 
1470-8.pdf727.96 kBAdobe PDFView/Open
Title: Integral Means of Certain Analytic Functions for Fractional Calculus(Sakaguchi Functions in Univalent Function Theory and Its Applications)
Authors: Sekine, Tadayuki
Owa, Shigeyoshi
Tsurumi, Kazuyuki
Issue Date: Feb-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1470
Start page: 61
End page: 71
URI: http://hdl.handle.net/2433/48108
Appears in Collections:1470 Sakaguchi Functions in Univalent Function Theory and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.